Siberian Mathematical Journal

, Volume 53, Issue 6, pp 1021–1028 | Cite as

Systems of differential equations of higher dimension and delay equations

  • G. V. DemidenkoEmail author


We establish connections between the solutions to a class of systems of ordinary differential equations of higher dimension and delay equations.


delay equation limit theorems generalized solutions 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Likhoshvaĭ V. A., Fadeev S. I., Demidenko G. V., and Matushkin Yu. G., “Modeling multistage synthesis without branching by a delay equation,” Sibirsk. Zh. Industr. Mat., 7, No. 1, 73–94 (2004).zbMATHGoogle Scholar
  2. 2.
    Demidenko G. V. and Likhoshvaĭ V. A., “On differential equations with retarded argument,” Siberian Math. J., 46, No. 3, 417–430 (2005).MathSciNetCrossRefGoogle Scholar
  3. 3.
    Demidenko G. V., Likhoshvaĭ V. A., Kotova T. V., and Khropova Yu. E., “On one class of systems of differential equations and on retarded equations,” Siberian Math. J., 47, No. 1, 45–54 (2006).MathSciNetCrossRefGoogle Scholar
  4. 4.
    Demidenko G. V. and Mel’nik I. A., “On a method of approximation of solutions to delay differential equations,” Siberian Math. J., 51, No. 3, 419–434 (2010).MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Demidenko G. V. and Kotova T. V., “Limit properties of solutions to one class of systems of differential equations with parameters,” J. Anal. Appl., 8, No. 2, 63–74 (2010).MathSciNetzbMATHGoogle Scholar
  6. 6.
    Demidenko G. V., Kolchanov N. A., Likhoshvaĭ V. A., Matushkin Yu. G., and Fadeev S. I., “Mathematical modeling of regular contours of gene networks,” Comput. Math. Math. Phys., 44, No. 12, 2166–2183 (2004).MathSciNetGoogle Scholar
  7. 7.
    Murray J. D., Lectures on Nonlinear-Differential-Equation Models in Biology, Clarendon Press, Oxford (1977).Google Scholar
  8. 8.
    Hidirov B. N., “On one approach to modeling of living system regulatory mechanisms,” Mat. Model., 16, No. 7, 77–91 (2004).MathSciNetzbMATHGoogle Scholar
  9. 9.
    Kotova T. V. and Mel’nik I. A., On Properties of Solutions of One Nonlinear System of Differential Equations with Parameters [in Russian] [Preprint, No. 253], Sobolev Inst. Mat., Novosibirsk (2010).Google Scholar
  10. 10.
    Matveeva I. I. and Mel’nik I. A., “On the properties of solutions to a class of nonlinear systems of differential equations of large dimension,” Siberian Math. J., 53, No. 2, 248–258 (2012).MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Salukvadze M. E., “Concerning the synthesis of an optimal controller in linear delay systems subjected to constantly acting perturbations,” Autom. Remote Control, 23, 1495–1501 (1962).MathSciNetGoogle Scholar
  12. 12.
    Krasovskii N. N., “The approximation of a problem of analytic design of controls in a system with time-lag,” J. Appl. Math. Mech., 28, No. 4, 876–885 (1964).MathSciNetCrossRefGoogle Scholar
  13. 13.
    Repin Yu. M., “On the approximate replacement of systems with lag by ordinary dynamical systems,” J. Appl. Math. Mech., 29, No. 2, 254–264 (1965).MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Györi I., “Two approximation techniques for functional differential equations,” Comput. Math. Appl., 16, No. 3, 195–214 (1988).MathSciNetzbMATHCrossRefGoogle Scholar
  15. 15.
    Györi I. and Turi J., “Uniform approximation of a nonlinear delay equation on infinite intervals,” Nonlinear Anal. TMA, 17, No. 1, 21–29 (1991).zbMATHCrossRefGoogle Scholar
  16. 16.
    Krasznai B., Györi I., and Pituk M., “The modified chain method for a class of delay differential equations arising in neural networks,” Math. Comput. Modelling, 51, No. 5–6, 452–460 (2010).MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Demidenko G. V., “On classes of systems of differential equations of a higher dimension and delay equations,” in: Itogi Nauki. Yug Rossii. Ser. Mat. Forum. Vol. 5, YuMI VNTs RAN i RSO-A, Vladikavkaz, 2011, pp. 45–56.Google Scholar
  18. 18.
    Demidenko G. V., “The Cauchy problem for generalized S. L. Sobolev equations,” in: Functional Analysis and Mathematical Physics [in Russian], Inst. Mat., Novosibirsk, 1985, pp. 88–105.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  1. 1.Sobolev Institute of Mathematics Novosibirsk State UniversityNovosibirskRussia

Personalised recommendations